کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
1864229 | 1037714 | 2006 | 9 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
On the almost periodic solution of generalized shunting inhibitory cellular neural networks with continuously distributed delays
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
فیزیک و نجوم
فیزیک و نجوم (عمومی)
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
Using fixed point theory, Lyapunov functional and some inequality techniques, with the shunting inhibitory cellular neural networks with continuously distributed delays and variable coefficients, this Letter establishes some sufficient conditions insuring the existence, uniqueness and stability of one almost periodic solution. Comparing with known results, the obtained ones have wider application range, and are applicable to the networks with variable constants. Even for some networks with constant coefficients, only our criteria can give explicit asseveration. Thus our results extend and ameliorate some known works. Finally, the excellence along with the validity of the obtained criteria is shown by one illustrative example.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Physics Letters A - Volume 360, Issue 1, 18 December 2006, Pages 122–130
Journal: Physics Letters A - Volume 360, Issue 1, 18 December 2006, Pages 122–130
نویسندگان
Yiguang Liu, Zhisheng You, Liping Cao,